# SDR SWIA2020072951534

- Difficulty date: July 6, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REO REPAIR FOR CORROSION ON LH FS280.00 FLOOR BEAM.     COMPLIED WITH REO REPAIR OF LH FS280 FLOR BEAM COMPLIED WITH SKYWEST TASK CARD
